The Annals of Mathematical Statistics

Distributions Connected with a Multivariate Beta Statistic

D. J. De Waal

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 3 (1970), 1091-1095.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696989

Digital Object Identifier
doi:10.1214/aoms/1177696989

Zentralblatt MATH identifier
0215.26405

JSTOR
links.jstor.org

Citation

Waal, D. J. De. Distributions Connected with a Multivariate Beta Statistic. Ann. Math. Statist. 41 (1970), no. 3, 1091--1095. doi:10.1214/aoms/1177696989. https://projecteuclid.org/euclid.aoms/1177696989


Export citation

Corrections

  • Correction: D. J. De Waal. Correction to "Distributions Connected with a Multivariate Beta Statistic". Ann. Math. Statist., Vol. 42, Iss. 6 (1971), 2165-2166.